Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tenderness in abdomen with frequent diarrhea. Stone in kidney. Cure?

Dear Doctor, I am 28 year old male. i am having problem of frequent diarrhea after eating the food. i am also having tenderness in my left abdomen with pain in upper left quadrant. After taking ofloxacin+ ornidazole combination for 1-2 day it provides me temporally relief. But i am not able to cure it.I am also having 3 mm stone in my left kidney but i am not feeling any pain because of it. My main problem is that diarrhea. so kindly suggest me the treatment.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi, many thanks for the query!
You need to do- Stool (Culture & Sensitivity), USG (Abdo-Pelvis), Urine (R & M).
Also do Sr. creatinine, Sr. Uric acid.
Take antibiotics as per the stool report, diuretics, antacids with your doctor's opinion.
Wish you a good health.
Take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor